MAUDE Adverse Event Report: 3M COMPANY 3M¿ RED DOT¿; ELECTRODE, ELECTROCARDIOGRAPH

3M COMPANY 3M¿ RED DOT¿; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 2560
Health Effect - Clinical Codes Pain (1994); Skin Inflammation/ Irritation (4545)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Recently there has been a change with the level of adhesive on the red dot stickers (2560) used to perform electrocardiograms (ekgs).The stickers are much more stickier, there is less gel in the center, and we've had trouble getting them off of patients resulting in more pain for the patient.This morning i did an ekg on a patient ¿ i went to remove the sticker from the left arm however, it would not budge because of her thin skin and the amount of adhesive.I had to use detachol to remove the sticker which took me about two minutes to do because i didn't want to tear her skin.Its also causing irritation, more pain, and we are having more trouble getting the machine to read the rhythms.

Brand Name
3M¿ RED DOT¿
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway ave.
bldg. 275-5w-06
saint paul MN 55144
MDR Report Key20795794
Report Number20795794
Device Sequence Number15406092
Product Code DRX
UDI-Device Identifier10707387789302
UDI-Public(01)10707387789302
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/26/2024
Report Date (Section F) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2560
Device Catalogue Number2560
Device Lot Number202610CQ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient SexFemale
Date Report Sent to FDA11/26/2024